Síndrome de DRESS a Lamotrigina em Doente com Melanoma Maligno

Autores

  • Sofia Vaz Pinto Consulta de Pedopsiquiatria, Área da Mulher, da Criança e do Adolescente, Hospital Dona Estefânia, Centro Hospitalar Universitário de Lisboa Central, Lisboa, Portugal https://orcid.org/0000-0002-7084-6867
  • João da Graça Unidade Autónoma de Psiquiatria, Instituto Português de Oncologia de Lisboa Francisco Gentil, Lisboa, Portugal https://orcid.org/0000-0003-3052-1643

DOI:

https://doi.org/10.51338/rppsm.314

Palavras-chave:

Lamotrigina/efeitos adversos, Melanoma/tratamento farmacológico, Polimedicação, Síndrome de Hipersensibilidade a Medicamentos/etiologia

Resumo

DRESS syndrome (drug reaction with eosinophilia and systemic symptoms) is a rare and severe drug reaction with systemic involvement. We describe a clinical case of a patient diagnosed with malignant melanoma who showed in the emergency room with a generalized morbilliform rash, facial edema and asthenia. The patient had been medicated with pembrolizumab for the last 5 months and had begun lamotrigine for the treatment of a bipolar depression 14 days before the admission. Laboratory tests showed thrombocytopenia, eosinophilia, elevated CRP and abnormal liver function tests.
The clinical picture suggested a DRESS syndrome induced by lamotrigin. The drug was discontinued while systemic glucocorticoid treatment was initiated, with complete remission of DRESS symptoms in 30 days. Responsible drug withdrawal is the most important DRESS syndrome treatment measure regarding its major impact on morbidity and mortality outcomes. However, identifying the responsible agent in polymedicated patients is usually a difficult challenge.

Downloads

Não há dados estatísticos.

Referências

Bommersbach TJ, Lapid MI, Leung JG, Cunningham JL, Rummans TA, Kung S. Management of Psychotropic Drug–Induced DRESS Syndrome: A Systematic Review. Mayo Clin Proc. 2016;91(6):787–801. DOI: https://doi.org/10.1016/j.mayocp.2016.03.006

Ganeva M, Gancheva T, Lazarova R, Troeva J, Baldaranov I, Vassilev I, et al. Carbamazepine-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: Report of four cases and brief review. Int J Dermatol. 2008;47(8):853–860. DOI: https://doi.org/10.1111/j.1365-4632.2008.03637.x

Criado PR, Avancini J, Santi CG, Medrado ATA, Rodrigues CE, Carvalho JF De. Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS): A Complex Interactio of Drugs, Viruses and the Immune System. IMAJ. 2012;14:5–10.

Vaillant L. Drug hypersensitivity syndrome: Drug rash with eosinophilia and systemic symptoms (DRESS). J Dermatolog Treat. 1999;10(4):267–272. DOI: https://doi.org/10.3109/09546639909056043

Pinheiro AE, Ferreira R, Ferreira GC, Varandas L. Síndrome de hipersensibilidade aos antiepilépticos na criança. Acta Med Port. 2010;23(4):715–718.

Chu CY, Chen YC, Chiu HC. Drug reaction with eosinophilia and systemic symptoms: A retrospective study of 60 cases. Arch Dermatol. 2010;146(12):1373–1379. DOI: https://doi.org/10.1001/archdermatol.2010.198

Choudhary S, McLeod M, Torchia D, Romanelli P. Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. Clin Dermatol. 2013;6(6):702–711.

Lobo I, Ferreira M, Velho G, Sanches M, Selores M. Erupção a fármaco com eosinofilia e sintomas sistémicos (Síndrome DRESS). Acta Med Port. 2008;21(4):367–372.

Tawhari I, Tawhari F, Aljuaid M. Lamotrigine-induced drug reaction with eosinophilia and systemic symptoms (DRESS) during primary Epstein-Barr virus (EBV) infection. BMJ Case Rep. 2018;2018:2017–2018. DOI: https://doi.org/10.1136/bcr-2017-222416

Husain Z, Reddy BY, Schwartz RA. DRESS syndrome: Part II. Management and therapeutics. J Am Acad Dermatol. 2013;68(5):709.e1-709.e9. DOI: https://doi.org/10.1016/j.jaad.2013.01.032

Um SJ, Lee SK, Kim YH, Kim KH, Son CH, Roh MS, et al. Clinical features of drug-induced hypersensitivity syndrome in 38 patients. J Investig Allergol Clin Immunol. 2010;20(7):556–562.

Fleming P, Marik PE. The DRESS syndrome: The great clinical mimicker. Pharmacotherapy. 2011;31(3):3103. doi:10.1592/phco.31.3.332 DOI: https://doi.org/10.1592/phco.31.3.332

Chen CB, Wu MY, Ng CY, Lu CW, Wu J, Kao PH, et al. Severe cutaneous adverse reactions induced by targeted anticancer therapies and immunotherapies. Cancer Manag Res. 2018;10:1259–1273. DOI: https://doi.org/10.2147/CMAR.S163391

Downloads

Publicado

2022-04-05

Como Citar

Vaz Pinto, S., & da Graça, J. . (2022). Síndrome de DRESS a Lamotrigina em Doente com Melanoma Maligno. Revista Portuguesa De Psiquiatria E Saúde Mental, 8(2), 66–69. https://doi.org/10.51338/rppsm.314

Edição

Secção

Caso Clínico